# SDR AALA201904119017

- Difficulty date: April 5, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,881 hours, 22,914 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: D5725259720000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PITTING CORROSION AND SCRATCHES ON LEFT HAND MAIN LANDING GEAR RETRACT ACTUATOR BEARING BUSHING BORE. REPLACED BUSHING PER SRM 51-72-12.
